# SDR AMTA200600519

- Difficulty date: August 17, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT SIDE LONG SUPPORT UPPER SURFACE HAS CORROSION AND PITTING.  NUMEROUS SPOTS ENTIRE LENGTH AND ON SIDES.  REMOVED CORROSION IAW CPM, ORG THICKNESS .165 MAT LOSS, .010 WITHIN LIMITS IAW SRM.  (K)
